# SDR IXXA05SMN125S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: 1690.000 L-34r
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT ACCESSORY COMPARTMENT, L -34R  CRACKED  STA  1690.000.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1, SRM 53-5-1 FIG. 7,  EO SEMAN NR 2005863 DATE 06-18-05. REMOVED CRACKED LONGERON SEGMENT + EXISTING SPLICES IAW SRM 51-1-20D PAGE 21. CLEANED, TREATED AND PRIMED AREA + SPLICES IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED NEW LONGERON SEGMENT (PN 51415997) REINSTALLED SPLICES IAW SRM 53-5-1 FIG. 7 PAGE 22 ITEM A, SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
